# SDR SWI2025F00661

- Difficulty date: April 11, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 50,575 hours, 43,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER PULLED THROUGH STRUCTURE FS 310.00 AT THE INTERSECTION OF PAX DOOR SILL ANGLE AND FS 310.00 CROSSBEAM  (C-CHECK RO 05/27/2025)REPLACED PAX SILL ANGLE AT F.S. 310.00  IAW CRJ 200 SRM 51-42-13, 51-42-06, AND 51-42-11. COMPLETED SKYCARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
